# SDR O2GA2021110182901

- Difficulty date: October 19, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N829UP
- Make and model: Beech B300
- Aircraft serial: FL933
- Aircraft time: 5,353 hours, 4,519 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 1018100823
- Part serial: 02251402ICT
- Condition: Faulty
- Location: Zone 700
- Part time: 5,356 hours, 4,639 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

DURING THE TAKEOFF ROLL , THE AIRCRAFT EXPERIENCED A SUDDEN, UN-COMMANDED 10 DEGREE LEFT ROLLING MOMENT ACCOMPANIED BY A LOUD MECHANICAL CLUNK AND BRIEF VIBRATION SHUDDER. EMERGENCY WAS DECLARED AND RETURNED TO DEPARTURE AIRPORT. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR ASSEMBLY DUE TO SUSPECT STRUT EXTENDED LATE AFTER TAKE AND DURING GEAR RETRACTION. GEAR SWINGS WERE PERFORMED WITH NO DEFECTS NOTED. ENGINE RUNS WERE ALSO PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
